# SDR SWIA200616763

- Difficulty date: May 31, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 16,218 hours, 21,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW LIGHT AT SEAT 6AB IS INOP.  REPLACED LAMP ASSEMBLY IAW 33-50-00.  OPERATIONAL CHECKS GOOD, P/N:10-1301-15.
